| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 553-559 |doi: 10.2306/scienceasia1513-1874.2023.010


On value distribution of certain delay-differential polynomials


Nan Lia,*, Lianzhong Yangb

 
ABSTRACT:     : Given an entire function f of finite order ?, let L(z, f ) = Pm j=0 bj (z)f (kj ) (z+cj ) be a linear delay-differential polynomial of f with small coefficients in the sense of O(r ?+" ) + S(r, f ), ? < ?. Provided ? and ? are similar small functions, we consider the zero distribution of L(z, f ) ? ?f n ? ? for n ? 3 and n = 2, respectively. Our results are improvements and complements of Chen [Abstract Appl Anal 2011 (2011):ID 239853), and Laine [J Math Anal Appl 469 (2019):808?826].

Download PDF

83 Downloads 636 Views


a School of Mathematics, Qilu Normal University, Jinan, Shandong 250200 China
b School of Mathematics, Shandong University, Jinan, Shandong 250100 China

* Corresponding author, E-mail: nanli32787310@163.com

Received 27 Jun 2022, Accepted 16 Nov 2022